# SDR FDEA2019100752444

- Difficulty date: October 5, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 82,587 hours, 17,105 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Cable
- Part number: S4916688AS02625
- Condition: Failed
- Location: Parking Brake
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO SET PARK BRAKE.PARK BRAKE KEEPS SPRINGING  BACK.  PARKING BRAKE CABLE AND ROD END REPLACED IAW AMM 32-44-00-5. OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
